# SDR MASA200602224

- Difficulty date: September 3, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,374 hours, 9,053 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 852701
- Condition: Failed
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7312 PIT.  SPOILER FAIL MESSAGE.  MX REPLACED INBOARD SPOILER SENSOR.
